# SDR GUUA93953020411C

- Difficulty date: February 4, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 31,601 hours, 40,781 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSP, DISCOVERED ASD FRAME ANGLE CRACKED AT FS 150.  FUTHER INSP FOUND ASD FRAME ANGLE REPAIR INSTALLED.
